# SDR UPS96220958

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT LOWER FRAME CHORD RBL 24, WL 220, STA 1342 IS CORRODED.  REMOVED AND REPLACED CHORD AT STA 1342 WL 220 PER SRM 51-30-02.
